Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by alli22314 on October 11, 2003, at 19:27:39

In reply to Re: Effexor withdrawal - very bad news ana, posted by katia on October 10, 2003, at 14:43:44

Effexor discontinuation can, indeed, be a very scary thing. The trick is to go VERY SLOWLY and ramp up on another AD med at the same time. I just went from 225mg to 0 over the course of several weeks. No kidding! I dropped down 37.5 every week but for the first 4 days of each week opened up a 37.5 capsule and took half of the granules (effectively, cutting down the Effexor by 18.75 every 4 days.)

I've been battling some light dizziness lately but seems I can make it diminish or go away with Benedryl.

I had no idea it was going to be this hard.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alli22314 thread:1016
URL: http://www.dr-bob.org/babble/20031010/msgs/268449.html